Bluelight

Thread: Most miserable after affects from opiates/other downers that I could ever imagine

Results 1 to 2 of 2
  1. Collapse Details
    Most miserable after affects from opiates/other downers that I could ever imagine 
    #1
    Hi all, wanted to make this post after having a particularly difficult week which resulted in an especially nasty pharmaceutical binge. I know there are a lot of intelligent/open minded people out there who like expand their state of mind in different ways and often times experimenting with pharmaceuticals comes into the picture for those desiring these experiences.

    Initially I told myself I would only experiment with psychedelics because I felt they were the most constructive and meaningful substances when used responsibly. But like many others I found myself wanting to push the envelope with poly substance use.

    In the moment; when you're having friends over and you're all experiencing the warmth and connectivity that an opiate high induces or the deep conversations that often come after a good dose of adderall/vyvanse; there seems to be nothing inherently negative about the experience. I know there are those who manage to keep their use of pharmaceuticals at a responsible level and manage to have minimal negative mental consequences, but in my experience it is very difficult to maintain.

    I've just been watching a few friends go from popping the occasional benzo for a laid back chill evening to mixing them with opiates and taking things a bit far. Admittedly I just had one of the worst days of my life that succeeded taking a bunch of opiates and benzos and a couple other downers five days in a row.

    I used to mess with pills maybe monthly but lately I've been hanging around a couple guys who have heavier habits and I found myself ramping it up. I tried snorting dilaudid a couple times chasing that warm feeling that heroin users experience without getting too deep into it but before you know it I was combining it with Xanax and Soma and so on. I must say that after several days of using hydrocodone, hydromorphone, xanax, valium, lyrica, ambien and Soma and being sober today for the first time all week that I felt severe urges to self harm.

    The intrusive thoughts that I sometimes deal with but am usually able to keep at bay escalated to me being so disturbingly uncomfortable in my own skin that I found myself cutting today for the first time. I do not have a distinctive mental health diagnosis despite generalized anxiety and depression but I gotta say these pills really did something terrible to my psyche this week. I can't tell which drug it was in particular that tipped me off but this rebound anxiety/depression/whatever you want to call it I wouldn't wish on anyone.

    Just wanted to share this with you all because this is the first week I've binged heavily on a vast combo of Pharma drugs and the outcome was far worse than I'd imagined. I justified myself doing it because the guy who sold everything to me literally pops pills daily so I guess I just wanted to get a taste of it. I know there are a lot of young people on this forum with bright futures so please don't flush that down the toilet with Rx scripts. I know people like to mostly talk about their glowing experiences on here but unfortunately there really is a downside to pills. I'm hoping for those of you reading this not repeat my experience.

    Be safe guys, and try not to let yourselves get duped into the mentality that led me into my self destructive week.

    Peace.
    Last edited by Jekyl Anhydride; 08-07-2018 at 14:18. Reason: paragraph breaks
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Other Drugs
    Jekyl Anhydride's Avatar
    Join Date
    Jul 2016
    Location
    Krootabulon
    Posts
    3,963
    Od--> TDS
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •